MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN800; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA BABYLOG VN800; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8422400
Medical Device Problem Codes No Display/Image (1183); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device displayed the alarm message "device failure 14".No health consequences for the patient were reported.
 
Additional Manufacturer Narrative
The log file was analysed regarding the reported event.Based on the log file analysis, a "device failure (14)" and derived "alarm system failed" alarm event could be confirmed.Both alarms were caused by a temporary impaired internal hdbaset communication between the ecd and the ventilation unit.This symptom is characteristic for a temporary disruption of the electromechanical contact between the system cable and pba syscon ecd or a faulty system cable.In this failure mode the display functions might be impaired and/or the screen turns black.In case of an internal failure of the display unit (ecd) and/or an impaired internal hdbaset communication between the ventilation unit and the ecd the alarm message "device failure (14)" will be raised.The display functions and operability of the ecd might be affected in case of an active "device failure (14)" alarm event depending on the technical root cause.If the internal hdbaset communication fails completely, the secondary alarm (piezo speaker) of the ventilation unit will sound.Safety relevant parameters as fio2, minute volume and airway pressure are displayed on the supplemental oled-display wherein the user can observe the ongoing ventilation.The device reacted as specified.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
BABYLOG VN800
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key19266390
Report Number9611500-2024-00205
Device Sequence Number18016147
Product Code CBK
UDI-Device Identifier04048675542476
UDI-Public(01)04048675542476(11)210310(93)8422400-03
Combination Product (Y/N)N
PMA/510(K) Number
K222207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422400
Device Catalogue Number8422400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer07/19/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown